# SDR MWEA97118

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycle Mach
- Part number: 20496052
- Condition: Malfunctioned
- Location: Aft Accessory
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS, JUST AFTER STARTING AOU AND TURNING ON PACKS THE CABIN FILLED WITH SMOKE.  MAINT REMOVED AND REPLACED AIR CYCLE MACHINE AND WATER SEPARATOR.
